# SDR DLM88020177

- Difficulty date: February 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 38,013 hours, 31,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR SOUNDED ON APPROACH FOLLOWED BY HOT SMELL FUMES IN CABIN AND COCKPIT.  NO VISIBLE SMOKE AND SMELL DISSIPATED ON TAXI.  CROSSFEEDS CLOSED, AIRFOIL ANTI ICE OFF, ENGINE ANTI ICE ON, APU OFF, LEFT TEMP CONTROL COLD, RIGHT TEMP CONTROL WARM.  SMELL DESCRIBED AS PACK OVERHEAT.  NO PACK TRIP.  PERFORMED DUCT BURNOUT.
